CSN Login
Members Online: 14

Fatigue

pamaluka's picture
pamaluka
Posts: 7
Joined: Jun 2002

I complete my 6 cycles of Carbo/Taxol on 15 May '02 and have been experiencing alot of body aches, weakness and this overwhelming fatigue. I can just be sitting at the computer at work, and all of a sudden I feel like I've been ran over by a Mack truck! While having my treatments I did have weakness and fatigue that would occur the day after my treatment, but it improved by the time I had my next go-round, (21 days). My Dr. said that I have Neuropathy and really couldn't tell me when or if it would get better. It seemed to take me forever to get back to work, and I'm still not working full time yet. I've been on pain pills since starting my treatments and have found that they actually help in the fatigue. My problem is that my husband's disabled and although he gets disability, I'm really the bread winner, so to speak, and I really need to get back to work full time. My question is, if I can manage the fatique with the pain pills will I be doing myself harm? I have a co-worker who's really concerned that I'll get hooked on the pills and think exercise might help. So far exercising hasn't helped... How long is to long to be on pain pills?
Thanks in advance,
Pam

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network